Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 171, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 25, 2015, 7:58 AM CST for Jackson County, Overton County, Putnam County, Tennessee. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2015, 7:58 AM CST (13:58 UTC)
- Expired
- Dec 25, 2015, 8:14 AM CST
- In force
- 16 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, TN, Overton County, TN, Putnam County, TN
The radar
The Nashville radar (KOHX), 106 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
604
WUUS54 KOHX 251358
SVROHX
TNC087-133-141-251430-
/O.NEW.KOHX.SV.W.0171.151225T1358Z-151225T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
758 AM CST FRI DEC 25 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
PUTNAM COUNTY IN MIDDLE TENNESSEE...
* UNTIL 830 AM CST
* AT 758 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER ALGOOD...OR
NEAR COOKEVILLE...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...LIVINGSTON...ALGOOD...MONTEREY AND RICKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3611 8514 3610 8515 3610 8524 3609 8525
3607 8545 3608 8551 3607 8556 3606 8558
3605 8558 3605 8560 3630 8564 3640 8528
TIME...MOT...LOC 1358Z 239DEG 48KT 3621 8549
HAIL...1.00IN
WIND...60MPH
$$
072 follow-up statements
115
WWUS54 KOHX 251410
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
810 AM CST FRI DEC 25 2015
TNC087-251420-
/O.CAN.KOHX.SV.W.0171.000000T0000Z-151225T1430Z/
JACKSON TN-
810 AM CST FRI DEC 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3611 8514 3610 8515 3610 8524 3609 8525
3607 8545 3608 8550 3634 8549 3640 8528
TIME...MOT...LOC 1410Z 239DEG 39KT 3624 8536
$$
TNC133-141-251430-
/O.CON.KOHX.SV.W.0171.000000T0000Z-151225T1430Z/
OVERTON TN-PUTNAM TN-
810 AM CST FRI DEC 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR SOUTHWESTERN OVERTON AND CENTRAL PUTNAM COUNTIES...
AT 810 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALGOOD...OR 10
MILES NORTHEAST OF COOKEVILLE...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...LIVINGSTON...ALGOOD...MONTEREY AND RICKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3611 8514 3610 8515 3610 8524 3609 8525
3607 8545 3608 8550 3634 8549 3640 8528
TIME...MOT...LOC 1410Z 239DEG 39KT 3624 8536
HAIL...<.75IN
WIND...60MPH
$$
JACKSON185
WWUS54 KOHX 251414
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
814 AM CST FRI DEC 25 2015
TNC133-141-251424-
/O.CAN.KOHX.SV.W.0171.000000T0000Z-151225T1430Z/
OVERTON TN-PUTNAM TN-
814 AM CST FRI DEC 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OVERTON AND
CENTRAL PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3611 8514 3610 8515 3610 8524 3609 8525
3607 8545 3608 8550 3634 8549 3640 8528
TIME...MOT...LOC 1413Z 239DEG 48KT 3627 8530
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 4:46 AM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Dec 25, 4:46 AM CST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 446 AM CST FRI DEC 25 2015 .DISCUSSION... ...SEVERE STORMS AND FLOODING POSSIBLE TODAY AND TONIGHT... CURRENTLY CONVECTION CONTINUING TO DEVELOP IN A SOMEWHAT NARROW CORRIDOR EXTENDING FROM SOUTHEAST ARKANSAS UP INTO WESTERN MIDDLE TENNESSEE AS A VERY MOIST AND UNSTABLE AIRMASS CONTINUES TO FEED NORTHWARD FROM GULF REGION INTO OUR AREA. H-TRIPLE-R SHOWS THIS ACTIVITY EXPLODING IN SPATIAL COVERAGE BY MID MORNING ACROSS MIDDLE TENNESSEE. INVERTED TROUGH ALONG FRONTAL BOUNDARY DRAPED FROM SHREVEPORT LOUISIANA NORTHEAST ACROSS MEMPHIS TO JUST EAST OF PADUCAH HAS BEEN INSITU LAST SEVERAL HOURS BUT THINK FRONT WILL BEGIN TO SAG SOUTHEASTWARD AND TRY AND WORK INTO MIDDLE TENNESSEE AS WE GO FORWARD IN TIME TODAY. THIS WILL THEN PLACE BEST AREA OF LOW LEVEL CONVERGENCE IN MY CWA WHICH LOOKS TO BE SOUTH OF INTERSTATE 40. CURRENTLY THERE IS A BROAD AREA OF 35 TO 40 KNOT SOUTHERLY LOW LEVEL WINDS PUNCHING UP AGAINST FRONTAL BOUNDARY TO OUR WEST WITH STRONG CONVERGENCE IN LOWER LEVELS WHICH HAS HELPED TO TRIGGER QUICK DEVELOPMENT OF CONVECTION ACROSS SOUTHEAST ARKANSAS INTO THE MEMPHIS AREA THAT HAS MOVED QUICKLY INTO NORTHWEST MIDDLE TENNESSEE. GOOD PART OF MID STATE IN MARGINAL SEVERE OUTLOOK FOR NEXT 24 HOURS WITH A SLIGHT RISK FOR SEVERE DOWN ALONG ALABAMA BORDER AND THIS LOOKS GOOD TO ME AS THINK BEST CHANCE FOR SEVERE DURING THE DAY WOULD BE NORTHEAST MISSISSIPPI AND ACROSS NORTHERN ALABAMA AND MAY TRY AND CLIP OUR FAR SOUTHERN TIER OF COUNTIES. CANT RULE OUT A RENEGADE SEVERE STORM FARTHER NORTH IN MIDDLE TENNESSEE AT SOME POINT. WEATHER PREDICTION CENTER RAINFALL AMOUNT PLACEMENT FOR NEXT 24 HOURS LOOKS GOOD TO ME WITH A GOOD 3 INCHES ACROSS SOUTHERN MIDDLE TENNESSEE AND UP ALONG THE PLATEAU. NORTHWEST MIDDLE WITH LESSER AMOUNTS BUT STILL COULD SEE 1.5 INCHES OVER NEXT 24 HOURS. FLOOD WATCH IS ALIGNED GOOD WITH NEIGHBORS. AFOREMENTIONED FRONTAL BOUNDARY WILL MOVE NORTH OF MID STATE DURING THE DAY ON SATURDAY AND HAVE LOWERED POPS AS MID STATE WILL BE WITHIN WARM SECTOR. BREEZY SATURDAY AS GRADIENT TIGHTENS IN WARM SECTOR. A DEEPENING UPPER TROUGH OVER WESTERN U.S. WILL INCREASE IN AMPLITUDE AND DEVELOP A CLOSED LOW CENTER OVER WEST TEXAS BY 12Z SUNDAY. THIS FEATURE WILL MOVE ACROSS TEXAS AND INTO THE LOWER MISSISSIPPI VALLEY SUNDAY NIGHT AND MONDAY AND INTERACT WITH AN ALREADY INSITU FRONTAL BOUNDARY. TIMING WILL BE AN ISSUE WITH THIS SYSTEM BUT LOOKS TO ME LIKE A HUGE OCCLUSION TAKES PLACE WITH THIS SYSTEM SO SEVERE IS QUESTIONABLE IN OUR AREA. .CLIMATE...DEADLY DECEMBER TENNESSEE TORNADOES SINCE 1916... SINCE NASHVILLE'S COUNTY ALIGNMENT HAS GONE THROUGH SEVERAL CHANGES OVER THE YEARS I PREFER TO USE TENNESSEE FOR TORNADO STATISTICS SINCE IT HAS REMAINED UNCHANGED. ...DEADLY DECEMBER TENNESSEE TORNADOES SINCE 1916... DECEMBER 23RD 2015...2 KILLED IN PERRY COUNTY. DECEMBER 24TH 1988...1 KILLED IN WILLIAMSON COUNTY. DECEMBER 7TH 1924...1 KILLED IN CARROLL COUNTY. THERE HAS BEEN ONLY 4 FATALITIES SINCE 1916 FROM TORNADOES IN THE MONTH OF DECEMBER IN TENNESSEE. && .AVIATION... 12Z TAF DISCUSSION. DEGRADED WEATHER CONDITIONS ARE EXPECTED THROUGH THE PERIOD AS FRONTAL BOUNDARIES AND DEEP MOISTURE REMAIN ACROSS THE MID-SOUTH. CONDITIONS EXPECTED TO BOUNCE LARGELY BETWEEN MVFR-IFR. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 67 62 75 67 72 / 100 70 50 30 70 CLARKSVILLE 61 56 73 65 66 / 100 70 60 40 80 CROSSVILLE 70 63 73 64 69 / 100 80 40 30 60 COLUMBIA 70 64 75 65 71 / 100 70 40 30 70 LAWRENCEBURG 71 64 75 65 72 / 100 60 40 30 60 WAVERLY 60 58 74 66 69 / 100 70 50 40 80 && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR BEDFORD-CANNON-CLAY-COFFEE- CUMBERLAND-DE KALB-FENTRESS-GILES-GRUNDY-HICKMAN-JACKSON- LAWRENCE-LEWIS-MARSHALL-MAURY-OVERTON-PERRY-PICKETT-PUTNAM- RUTHERFORD-SMITH-VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON. && SHORT TERM/AVIATION........07 LONG TERM..................01/BOYD
Hazardous weather outlook, Dec 25, 5:24 AM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 524 AM CST FRI DEC 25 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-261130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 524 AM CST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY INTO EARLY TONIGHT. A FEW OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE...ESPECIALLY NEAR THE ALABAMA BORDER. STRONG TO DAMAGING STRAIGHT LINE WINDS AND HAIL ARE THE MAIN THREATS BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. ADDITIONALLY...ONE TO TWO OF RAIN IS LIKELY AND THAT MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH THE MID STATE ON MONDAY. STRONG TO SEVERE THUNDERSTORMS MAY OCCUR ONCE AGAIN IN THE AFTERNOON AND EVENING...ALONG WITH LOCALIZED FLOODING. TOTAL RAINFALL AMOUNTS THROUGH WEDNESDAY ARE EXPECTED TO RANGE BETWEEN 2 TO 4 INCHES ACROSS MIDDLE TENNESSEE. THESE RAINFALL AMOUNTS MAY CAUSE SUBSTANTIAL RISES ON AREA RIVERS AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON MONDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Special weather statement, Dec 25, 5:19 AM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
519 AM CST FRI DEC 25 2015
TNZ023>025-056>060-251200-
PERRY TN-WILLIAMSON TN-HICKMAN TN-DICKSON TN-HUMPHREYS TN-HOUSTON TN-
MAURY TN-LEWIS TN-
519 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHWESTERN
WILLIAMSON...WESTERN MAURY...EASTERN HUMPHREYS...SOUTHEASTERN
HOUSTON...LEWIS...DICKSON AND HICKMAN COUNTIES UNTIL 600 AM CST...
AT 518 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
MCEWEN...OR 11 MILES SOUTHEAST OF WAVERLY...MOVING NORTHEAST AT 35
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DICKSON...WAVERLY...HOHENWALD...CENTERVILLE...MOUNT PLEASANT...WHITE
BLUFF...MCEWEN...BURNS...HURRICANE MILLS...CHARLOTTE...VANLEER...
PRIMM SPRINGS...PLEASANTVILLE...PINEWOOD...BON AQUA...NUNNELLY...
KIMMINS...LYLES...BUCKSNORT AND HAMPSHIRE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3630 8716 3627 8716 3625 8719 3625 8718
3623 8717 3621 8719 3619 8716 3606 8718
3605 8716 3544 8717 3546 8733 3546 8765
3547 8765 3549 8772 3618 8782
TIME...MOT...LOC 1118Z 240DEG 48KT 3601 8761
07Special weather statement, Dec 25, 5:42 AM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
542 AM CST FRI DEC 25 2015
TNZ026-027-059-060-251230-
DAVIDSON TN-WILLIAMSON TN-CHEATHAM TN-MAURY TN-
542 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTHEASTERN
MAURY...DAVIDSON AND SOUTHEASTERN CHEATHAM COUNTIES UNTIL 630 AM
CST...
AT 542 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
KINGSTON SPRINGS...OR 13 MILES EAST OF DICKSON...MOVING NORTHEAST AT
45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...ASHLAND CITY...NASHVILLE...MADISON...BRENTWOOD...SPRING
HILL...GOODLETTSVILLE...FOREST HILLS...OAK HILL...BELLE MEADE...
KINGSTON SPRINGS...THOMPSON'S STATION...PEGRAM...JOELTON...
BELLEVUE...FAIRVIEW...BERRY HILL...BEAMAN PARK...WHITES CREEK AND
BELLS BEND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3633 8670 3573 8671 3571 8717 3617 8717
3618 8715 3619 8716 3619 8717 3626 8717
3635 8672
TIME...MOT...LOC 1142Z 240DEG 48KT 3603 8714
07Special weather statement, Dec 25, 6:52 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
652 AM CST FRI DEC 25 2015
TNZ009-028>030-064-251330-
TROUSDALE TN-DE KALB TN-MACON TN-SMITH TN-WILSON TN-
652 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHWESTERN DE KALB...
SOUTHERN MACON...EASTERN WILSON AND TROUSDALE COUNTIES UNTIL 730 AM
CST...
AT 651 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON...CARTHAGE...HARTSVILLE...WATERTOWN...GORDONSVILLE...
HICKMAN...SOUTH CARTHAGE...ALEXANDRIA...DICKERSON CHAPEL RECREATION
AREA...DIXON SPRINGS...PLEASANT SHADE...CEDARS OF LEBANON STATE PARK
AND TUCKERS CROSSROADS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3651 8583 3606 8585 3600 8635 3636 8628
3636 8627 3645 8627 3645 8624 3646 8623
TIME...MOT...LOC 1251Z 239DEG 49KT 3625 8624
07Special weather statement, Dec 25, 6:53 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
653 AM CST FRI DEC 25 2015
TNZ009-028>030-064-251345-
TROUSDALE TN-DE KALB TN-MACON TN-SMITH TN-WILSON TN-
653 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHWESTERN DE KALB...
SOUTHERN MACON...EASTERN WILSON AND TROUSDALE COUNTIES UNTIL 745 AM
CST...
AT 653 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON...CARTHAGE...HARTSVILLE...WATERTOWN...GORDONSVILLE...
HICKMAN...SOUTH CARTHAGE...ALEXANDRIA...DICKERSON CHAPEL RECREATION
AREA...DIXON SPRINGS...PLEASANT SHADE...CEDARS OF LEBANON STATE PARK
AND TUCKERS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3651 8583 3606 8585 3600 8635 3636 8628
3636 8627 3645 8627 3645 8624 3646 8623
TIME...MOT...LOC 1253Z 239DEG 49KT 3626 8622
07Special weather statement, Dec 25, 7:05 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
705 AM CST FRI DEC 25 2015
TNZ062-063-075-077-078-251345-
CANNON TN-WARREN TN-BEDFORD TN-COFFEE TN-RUTHERFORD TN-
705 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WARREN...SOUTHERN
CANNON...SOUTHEASTERN RUTHERFORD...COFFEE AND BEDFORD COUNTIES UNTIL
745 AM CST...
AT 705 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHELBYVILLE...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...MANCHESTER...WOODBURY...TULLAHOMA...MORRISON...
WARTRACE...BELL BUCKLE...CENTERTOWN...NORMANDY...SUMMITVILLE...
BRADYVILLE...RAUS...FOSTERVILLE...HILLSBORO...BEECHGROVE...DEASON AND
ARNOLD AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3536 8649 3537 8661 3558 8664 3588 8593
3553 8587 3537 8587 3534 8604 3536 8616
3534 8620 3534 8626 3537 8628 3539 8628
3541 8625 3541 8628 3536 8633 3535 8641
3532 8642
TIME...MOT...LOC 1305Z 240DEG 49KT 3548 8654
JACKSONSpecial weather statement, Dec 25, 7:47 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
747 AM CST FRI DEC 25 2015
TNZ063-065-077>080-251430-
CANNON TN-VAN BUREN TN-WARREN TN-WHITE TN-COFFEE TN-GRUNDY TN-
747 AM CST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WARREN...SOUTH CENTRAL CANNON...
CENTRAL COFFEE...VAN BUREN...NORTHERN GRUNDY AND SOUTHWESTERN WHITE
COUNTIES UNTIL 830 AM CST...
AT 746 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANCHESTER...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE...MANCHESTER...SPENCER...ALTAMONT...MORRISON...DOYLE...
BEERSHEBA SPRINGS...CENTERTOWN...VIOLA...SUMMITVILLE...ROCK ISLAND
STATE PARK...HILLSBORO AND ARNOLD AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3536 8613 3569 8614 3583 8567 3585 8563
3590 8546 3559 8540 3555 8546 3553 8561
3549 8554 3546 8554 3534 8604
TIME...MOT...LOC 1346Z 240DEG 48KT 3547 8600
JACKSONThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:47 PM CST | Flood Watch | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 24 more | 33 hr |
| Dec 25, 4:35 AM CST | Special Weather Statement | OHX | Perry, Wayne | 40 min |
| Dec 25, 5:19 AM CST | Special Weather Statement | OHX | Dickson, Hickman, Humphreys, Lewis | 41 min |
| Dec 25, 5:42 AM CST | Special Weather Statement | OHX | Cheatham, Davidson, Williamson | 48 min |
| Dec 25, 6:52 AM CST | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 38 min |
| Dec 25, 6:53 AM CST | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 52 min |
| Dec 25, 7:05 AM CST | Special Weather Statement | OHX | Bedford, Cannon, Coffee | 40 min |
| Dec 25, 7:47 AM CST | Special Weather Statement | OHX | Coffee, Van Buren, Warren | 43 min |
| Dec 25, 8:26 AM CST | Areal Flood Warning | OHX | Coffee, Cumberland, Fentress, Grundy, Overton, Putnam and 3 more | 3 hr |
| Dec 25, 8:34 AM CST | River Flood Advisory | OHX | Davidson | 36 hr |
| Dec 25, 8:52 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Giles, Marshall and 4 more | 3 hr |
| Dec 25, 8:59 AM CST | Areal Flood Advisory | OHX | Clay, DeKalb, Fentress, Jackson, Overton, Pickett and 3 more | 3 hr |
| Dec 25, 9:08 AM CST | River Flood Advisory | OHX | Giles | 47 hr |
| Dec 25, 9:08 AM CST | River Flood Advisory | OHX | Perry | 58 hr |
| Dec 25, 9:08 AM CST | River Flood Advisory | OHX | Davidson | 36 hr |
| Dec 25, 9:08 AM CST | River Flood Advisory | OHX | Davidson | 36 hr |
| Dec 25, 9:08 AM CST | River Flood Advisory | OHX | Davidson | 36 hr |
| Dec 25, 9:08 AM CST | River Flood Advisory | OHX | Davidson | 36 hr |
| Dec 25, 9:19 AM CST | River Flood Advisory | OHX | Bedford | 36 hr |
| Dec 25, 9:41 AM CST | River Flood Warning | OHX | Davidson | 24 hr |
| Dec 25, 11:30 AM CST | Areal Flood Warning | OHX | Coffee, Cumberland, Fentress, Grundy, Overton, Putnam and 3 more | 3 hr |
| Dec 25, 11:52 AM CST | Areal Flood Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Giles, Grundy and 8 more | 3 hr |
| Dec 25, 11:59 AM CST | Areal Flood Advisory | OHX | Clay, DeKalb, Fentress, Jackson, Overton, Pickett and 3 more | 3 hr |
| Dec 25, 2:28 PM CST | Areal Flood Warning | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 6 more | 3 hr |
| Dec 25, 5:29 PM CST | Areal Flood Warning | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Fentress and 13 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.